On the accuracy of Tikhonov regularizing algorithms and the
Doklady Akademii Nauk, Tome 321 (1991) no. 3, pp. 460-465
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_3_a4,
author = {A. S. Leonov},
title = {On the accuracy of {Tikhonov} regularizing algorithms and the},
journal = {Doklady Akademii Nauk},
pages = {460--465},
year = {1991},
volume = {321},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_3_a4/}
}
A. S. Leonov. On the accuracy of Tikhonov regularizing algorithms and the. Doklady Akademii Nauk, Tome 321 (1991) no. 3, pp. 460-465. http://geodesic.mathdoc.fr/item/DAN_1991_321_3_a4/